# SDR R61A201309190895

- Difficulty date: September 19, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 16,364 hours, 12,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT INBD SEAT TRACK EXTENSION CORRODED AT FRAME STA 87. MX R & R RT INBD SEAT TRACK EXTENSION IAW SRM 53-23-10, 51-40-02, 51-43-01, PN 170-65669-004, BEAM.  ACFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
